Alexei Kourbatov's Publications

ORCID | arXiv | Scholar | ZBMath | Back to Doing Math with JavaScript


Kourbatov, A. and Wolf, M. On the first occurrences of gaps between primes in a residue class, Journal of Integer Sequences, 23 (2020), Article 20.9.3, 24 pp. arXiv:2002.02115


Kourbatov, A. and Wolf, M. Predicting maximal gaps in sets of primes, Mathematics (MDPI), 7 (2019), No.5, 400. DOI:10.3390/math7050400, arXiv:1901.03785 | Errata


Kourbatov, A. On the nth record gap between primes in an arithmetic progression, International Mathematical Forum, 13 (2018), No.2, 65-78. DOI:10.12988/imf.2018.712103, arXiv:1709.05508.


Kourbatov, A. On the distribution of maximal gaps between primes in residue classes, preprint (2016). arXiv:1610.03340

Kourbatov, A. On the geometric mean of the first n primes, preprint (2016). arXiv:1603.00855 (local copy)


Kourbatov, A. Upper bounds for prime gaps related to Firoozbakht's conjecture, Journal of Integer Sequences, 18 (2015), Article 15.11.2, 7 pp. MR3436186, arXiv:1506.03042.

Kourbatov, A. Verification of the Firoozbakht conjecture for primes up to four quintillion, International Mathematical Forum, 10 (2015), No.6, 283-288. DOI:10.12988/imf.2015.5322, arXiv:1503.01744.


Kourbatov, A. The distribution of maximal prime gaps in Cramer's probabilistic model of primes, International Journal of Statistics and Probability, 3 (2014), No.2, 18-29. DOI:10.5539/ijsp.v3n2p18, arXiv:1401.6959.

Kourbatov, A. Is there a limiting distribution of maximal gaps between primes? Poster presentation at the DIMACS Conference on Challenges of Identifying Integer Sequences, October 9-10, 2014.


Kourbatov, A. Maximal gaps between prime k-tuples: a statistical approach, Journal of Integer Sequences, 16 (2013), Article 13.5.2, 26 pp. MR3065331, arXiv:1301.2242.

Kourbatov, A. Tables of maximal gaps between prime constellations, preprint (2013). arXiv:1309.4053.


Kourbatov, A. Big Integer Calculator (Windows 8 app), available via Microsoft Windows 8 Store (2012-2016). Please use the online version of the Big Integer Calculator.


Kourbatov, A. Some estimates concerning the overlapping domain decomposition method for the convection-diffusion equation. East-West J. Numer. Math. 1, No. 4, 303-309. MR1318808.


Kourbatov, A. Lyapunov exponents for Burgers' equation (in Russian). Prikladnaya Mekhanika i Matematika. Sbornik Nauchnykh Trudov, Moscow Institute of Physics and Technology (1992), 96-103. English translation: Lyapunov exponents for Burgers' equation, arXiv:1502.06581.

Doing Math with JavaScript. Copyright © 2000-2020, Alexei Kourbatov,